# SDR QXEA200301431

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 5,880 hours, 6,786 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Proximity Switch
- Condition: Frozen
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2347 DURING CLIMB AT 10500 FT CABIN LOST PRESSURIZATION FOR 30 SECONDS THEN WORKED NORMALLY.  IAS 220K AND OAT -8 DEGREES.  SUSPECT FROZEN PROXIMITY SWITCH TEMP.  CLEANED AND LUBED SWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
